Jump to content

cinderella201

Newbie
  • Content Count

    9
  • Joined

  • Last visited

  1. I hope you had a fantastic day :)

  2. Hey that's great. I had a lot more energy yesterday too so I'm happy about that. It's really about the right dosage. I didn't have big downs yesterday either.
  3. No, except I had a lot of ups and downs in the same day. One hour I was happy, another I was down. I think it's at 50mg I was so drowsy that I didn't have time to think about my lows :P I'll keep you posted on how it goes on my new dose since it has been only three days.
  4. Thanks a lot. I just find it weird that upping at 75mg gave me more energy and now at 100mg, back to low energy. I take it in the morning. Maybe I'll try at night to see in a couple of days if it doesn't go away
  5. Hello, When I was on 50mg, I was tired all the time. I upped at 75mg and the tiredness went away immediately and lasted a month until I upped to 100mg yesterday and the sleepiness and tiredness came back on the first dose. What do you think does it mean? Is it because that dose is too high for me or will it go away? Thank you for your input.
  6. Hello, I'm so sorry that I didn't give any feedback. So I started at 75 mg in may and I feel a lot more energy since then. Since I'm not optimal, having mood swings, my doctor upped my dose to 100mg today so I'm happy he doesn't want to switch medication. I just hope I don't get more insomnia with the increase. I guess we all have the same questions at some point. I'm good, but not normal still. Thank you very much for your output everybody.
  7. Hello, I'll answer just by my experience. When I was on 50mg, I could've slept all day and I had zero energy. As soon as I upped to 75 mg, my energy came back and I wasn't as sleepy too. Also, from what I've seen, 50mg is the minimum therapeutic dosage. Good luck.
  8. When I was on 50mg, I was really tires too. I needed to nap everyday and didn't feel like doing anything. As soon as I upped to 75 mg, that went away. I don't know if it would do the same for you, but I would talk to my doctor about it.
  9. I started Cipralex (Lexapro I think) two months ago. After 3 weeks, I was getting kind of nervous and hyper and had insomnia so my doctor switched me to Zoloft. I've been taking it for 5 weeks, first week at 25 mg, 3 weeks at 50 and last week at 75. I started having insomnia 2 days after starting 75 mg. Typically, I wake up at 4-5 in the morning and have trouble going back to sleep. I called my doctor to ask him if I should go up to 100mg next week as was scheduled. He said no and gave me two choices: stay with Zoloft and wait or go into another class of AD. He says maybe SSRIs are not for me. I think insomnia and getting a little hyper is quite common as I can read on the internet, especially when starting or changing dose, but my doctor seems to think it should'nt. What do you think?
  10. Hello, I'm a new member here too. I went to the doctor 2 months ago because I thought I was having a burnout. He diagnosed a depression instead. I took Cipralex for 3 weeks and I think it was already working but I couldn't sleep and was way too hyper so he switched me to Zoloft. So, I have been taking Z for 4 weeks now with an increase from 50mg to 75mg last saturday. My doctor wants me to go up to 100 mg next week. I don't know if increasing the dosage is a good choice since I had only been taking it for 4 weeks and was feeling a little better except for tiredness. Now, after 3 doses of 75 mg, I have already started having problems sleeping again! I can't stand being tired :P As for the reasons why I'm depressed, I think it's a burnout that wasn't assessed. I'm a person who works too much and does too many things at the same time. On the other hand, I have a tendency to be down at the end of the winter.
  11. Welcome to DF :)

    Hope you have a great day!

×
×
  • Create New...